Niazian, S.. (1402). Prime Filters and Zariski Topology on Equality Algebras‎. , 15(2), 137-150. doi: 10.30495/ijim.2023.22548
S. Niazian. "Prime Filters and Zariski Topology on Equality Algebras‎". , 15, 2, 1402, 137-150. doi: 10.30495/ijim.2023.22548
Niazian, S.. (1402). 'Prime Filters and Zariski Topology on Equality Algebras‎', , 15(2), pp. 137-150. doi: 10.30495/ijim.2023.22548
Niazian, S.. Prime Filters and Zariski Topology on Equality Algebras‎. , 1402; 15(2): 137-150. doi: 10.30495/ijim.2023.22548


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب